# SDR AALA202107236646

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 32,808 hours, 3,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY EXIT PROXIMITY LIGHT MISSING AFT OF GALLEY 5 LEFT SIDE. INSTALLED NEW EMERGENCY EXIT FLOOR PROXIMITY LIGHT PER AMM 33-51-05.
